Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Why am I experiencing nausea, severe headache and stomach ache with delayed periods as I do not have a history of sexual intercourse ?

hello doctor, i am 18 yr old and always had regular periods from last 6 years..but this time its delayed 10 days..it should come on 27th but today its 5 and i still didnt get it and i dont have any history of sexual intercourse ..i am getting nausea type feeling,even vomited once..severe stomach ache and headache...feeling that i got my periods but not getting in reality..i have problem of migraine so i thought that may be because of that headache but now i am scared..all symptoms are of pregnancy..so i took 2 urine pregnancy test but both came negative..why is it happening to me...please help doctor ..any reply or dvice will be greatly appreciated..
Asked On : Tue, 7 Feb 2012
Answers:  3 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.
When you are saying that you did not had intercourse, you don't have any chances of getting pregnant.
Delayed periods may occur due to no of reasons, like if are stressed, or on certain medications, Women who are malnourished or extremely underweight, women with eating disorders such as anorexia or bulimia. Vigorous exercise or athletic training and Hormonal imbalance like PCOD may be reason.
The nausea which you are felling may be due to the migraine.
Still i advice you to meet the Gynecologist and get examined.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further queries.

Regards
Answered: Tue, 7 Feb 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see as you do pregnancy test and its negative which means you are not pregnant .sometime because of hormonal imbalance,stress it may become delay.you wait for 2 to 3 day more if it not come then take T.DEVARY(10Mg)1tab three time a day for 3 days after stop the medicine you get your period in 2 to 3 days.if you will have same problem in period in next cycle then concern gynec for that.
thanks
dr.dhara
dhara.shah84@yahoo.in
Answered: Tue, 7 Feb 2012
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. it is a commen problem with teen age girls, common cause is anaemia means less hb in the blood. eat plenty of leefy vegetables, and fruits and an egg a day may improve your blood picture. 2nd reason is anxiety that why i am not getting, as the time passes anxiety increases leads to headache and vomitings. as the pregnancy tests are negative don't worry and forget about it. still if you are not getting it, consult a gynaecologist, you will be all right. thank you.
Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor